# SDR 2005FA0001198

- Difficulty date: July 9, 2005
- Submitted: August 23, 2005
- Operation: General aviation
- Aircraft: N4933U
- Make and model: Cessna 210E
- Aircraft serial: 21058633
- Engine: Cont IO520A
- System (JASC): 7603 · Power Lever
- Part: Wedge
- Condition: Broken
- Location: Throttle Cable
- Component: Throttle Cable
- Component part number: S123510
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABLE BROKE AT THE S3 WEDGE WHERE THE BARREL END CONNECTS TO THE INTERNAL CABLE.  THIS AREA IS NOT VISIBLE AS THERE IS AN INTERNAL SLEEVE THAT COVERS THE CABLE IN THIS AREA.  ( CE07200516270) (K)
